Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by Erika on May 28, 1999, at 21:52:29

In reply to Re: withdrawal symptoms coming off zoloft, posted by dina on May 4, 1999, at 21:06:42

I have been taking Zoloft since 1/95 at 100 mg./day. I'm trying to conceive so I want to get off Zoloft. I weaned myself down to 50 mg for 3 wks and then stopped on 5/25/99. I have major dizzy spells that feel like pins and needles in my head. No nausea, and sleep has always been irregular for me. How long will this last? My dr. had recommened 25 mg as the next step but I guess I was eager to end it. I had no idea this would happen.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Erika thread:5582